Aug 6, 2007
My mum is on Atripla and she developed numbness after hernia treatment. She has been on gabantin for 6months but still has numbness on the left arm, the lower jaw and her legs (she cant walk). She stopped using the gabanting 3weeks ago and she is not in pain but the numbness is still the same. Whats could be the problem doc? We are not near any neurologist. Thank you.
Response from Dr. Henry
Numbness localized to the left side of the body would unlikely be due to her HIV medications. A central brain condition on the right side could result in left side problems as could a number of other conditions (both HIV related and unrelated). She needs to be further evaluated by her HIV specialist or primary care provider. KH
HIV and Hives
Dr. Brian, you recomended me a PCR test or an antigent test.
- How Do You Clear Up Dark Marks On Skin In Hiv Patients?
- Megace Appetite Enhancer
- Is It Almost Impossible For A Man To Get Hiv From A Woman?
- Chances Of Getting Hiv By Having Sex One Time With A Positive Person
- What Kind Of Antibiotics Cure Gonorrhea?
- What Kind Of Antibiotics Can You Use To Treat Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.